# SDR RAIA9910005

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 10200311
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

7140 - ST L- NR 2 GENERATOR INOP.  MAINTENANCE REPLACED NR 2 GENERATOR AND GCU.
